# SDR ASAA2018091026036

- Difficulty date: September 5, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 11,966 hours, 4,006 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276050
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BRAIDING ON CORE FIRE DETECTION HARNESS, MW0326, TORN. GROUNDED - YES. ACCOMPLISHED TEMPORARY REPAIR REF AMM 70-70-01-350-801-F00. REPAIR IS TEMPORARY UNTIL THE NEXT ENGINE SHOP VISIT. A/C RELEASED ON A PLT DEFERRAL.
